# SDR AWXA200500806

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 59,510 hours, 22,887 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Loose
- Location: Tach
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LAX - ABORTED TAKEOFF - FLT 0033 - DURING TAKEOFF HAD NO N3 INDICATION AT 90 KNOTS.  ABORTED TAKEOFF, RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CONNECTOR D1338 LOOSE, N3 TACH TRANSMITTER.  TIGHTENED LOOSE CONNECTOR, D1338, IAW BOEING 757 FIM 77-12-00 FIG 105.  PERFORMED OPERATIONAL CHECK IAW BOEING 757 AMM 71-00-00-2.  OPERATIONAL CHECKS WERE GOOD.
